MAUDE Adverse Event Report: ETHICON INC. PRLNE HS BLU 30IN 5-0 D/A RB-2 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE HS BLU 30IN 5-0 D/A RB-2 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number EPH8710H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Component code: g07002 - device not returned.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, the following was obtained: could you please clarify when did the issue occurred ((in the package/removal from package /during passage through tissue)? in some cases, it was already apparent when the suture was pulled out that the suture was splitting and individual small sutures were sticking out.In other cases, it was only after the first tissue passage that the thread splits.* please provide exact quantity of defective devices.> unknown, minimum 10 threads out of two different boxen same product code lot-number.* did the issue occurred in one procedure or are more than one procedures involved? if there are more than one procedure could you please confirm below: ¿ what is the total number of products involved in this event? unknown, minimum threads ¿ did the event occur during one or multiple patient procedures? multiple patients ¿ what is the total number of procedures? unknown minimum 3-4 ors ¿ have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).As no exact event day and description are known, only one complaint will create representative and submitted if this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).> as no exact event day and description are known, only one complaint will create representative and submitted * what is the lot number & product code? > eph8710h, spbamb * please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections additional information provided: the suture splits off like a hair when the suture was pulled out that the suture was splitting and individual small sutures were sticking out.In other cases, it was only after the first tissue passage that the thread splits.Note: related events reported via 2210968-2023-02349, 2210968-2023-02350, and 2210968-2023-02351.
 
Event or Problem Description
It was reported that a patient underwent an unknown vascular procedure on an unknown date and suture was used.During the procedure, the suture became detached from the needle.The suture detaches from the needles repeatedly.There were no patient consequences reported.No further information was provided.

Brand Name
PRLNE HS BLU 30IN 5-0 D/A RB-2 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16675373
Report Number2210968-2023-02351
Device Sequence Number5434843
Product Code GAW
UDI-Device Identifier10705031233485
UDI-Public10705031233485
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPH8710H
Device Catalogue NumberEPH8710H
Device Lot NumberSPBAMB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown